# SDR AALA201612099004

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 9,126 hours, 3,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ASSIST BOTTLE AT R4 DOOR REQUIRED SERVICE. CHARGED DOOR ASSIST BOTTLE PER AMM 52-10-00.
